About Me: Female, 40, Chicopee, MA, member since Oct 2016
I'm 35 and have these awful migraines! I am currently on Suboxone and my Dr. prescribed Propranolol for my migraines bc I have been on every other medication for them and those meds made my heart race like I was on coke. Now the Propranolol is making me feel like it's
[More] taking my Suboxone right out of my system and I am experiencing bad withdrawls.
"I think you should go back up just a little bit and give your body a break. Once you're on it for a month then start to go down and stay there for a while. It's not a race and there is no shame in needing help."
"My Dr prescribed me Propranolol for my awful, frequent migraines. The first time I took it I felt weird. Now when I take it I feel like I am dope sick. i've tried every other medication for my migraines, but they make me feel like I j..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.